Ob èkvivalentnosti nekotoryh klassov algebraičeskih sistem

Csákány, Béla: Ob èkvivalentnosti nekotoryh klassov algebraičeskih sistem. Acta scientiarum mathematicarum, (23) 1-2. pp. 46-57. (1962)

[img] Cikk, tanulmány, mű
math_023_fasc_001_002_046-057.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1962
Volume: 23
Number: 1-2
Page Range: pp. 46-57
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 57. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13949

Actions (login required)

View Item View Item